| Model Number |
M00550310 |
| Medical Device Problem Code |
Burst Container or Vessel (1074)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/21/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(6).Investigation result: a visual examination of the returned complaint device revealed the balloon was torn circumferentially.Functional analysis could not be performed due to the condition of the device.This failure is likely due to factors or conditions related to procedure during the use of the device that could have affected its performance and its intended purpose.Therefore, the most probable root cause is adverse event related to procedure.A review of the device history record (dhr) was performed and confirmed that this device met all material, assembly and performance specifications.
Event or Problem Description
It was reported to boston scientific corporation that a cre pulmonary dilatation balloon was used during an airway dilation procedure performed on (b)(6) 2019.According to the complainant, during the procedure, the balloon burst.The procedure was completed with another cre pulmonary dilatation balloon.There have been no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.